Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Intégration d'une forme différentielle le long de certaines courbes non rectifiables


Author: Georges Glaeser
Journal: Trans. Amer. Math. Soc. 93 (1959), 169-183
MSC: Primary 28.00; Secondary 53.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0108571-0
MathSciNet review: 0108571
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [L] Antoine 1. Sur les voisinages de deux figures homéomorphes, Fund. Math. vol. 5 (1924) pp. 265-287.
  • [L] Cesari 1. Surface area, Annals of Mathematics Studies, no. 35, Princeton, 1956, p. 83. MR 0074500 (17:596b)
  • [G] Choquet 1. L'isometrie des ensembles dans ses rapports avec la theorie du contact et de la mesure, Mathematica, vol. 20 (1944) pp. 29-64. MR 0012317 (7:9e)
  • [A] Denjoy 1. Sur l'intégration des différentielles totales et la métrique de courbes, C. R. Acad. Sci. vol. 196 (1933) p. 838.
  • [G] Glaeser 1. Etude de quelques algèbres tayloriennes (thèse Nancy 1957) J. Analyse Math. vol. 6 (1958) pp. 1-124. MR 0101294 (21:107)
  • [2] Sur le théorème du prolongement de Whitney, C. R. Acad. Sci. vol. 245 (1957) pp. 617-619. MR 0089236 (19:638e)
  • [3] Propriétés m fois continûment dérivables des ensembles fermés, C. R. Acad. Sci. vol. 245 (1957) pp. 780-782. MR 0089237 (19:638f)
  • [C] Jordan 1. Traité d'analyse, 3 vols., 3d ed., Paris, Gauthier-Villars, 1909-1915.
  • 1. von Koch 1. Une méthode géometrique élémentaire pour l'étude de certaines courbes planes, Acta Math., 1906.
  • [A] Morse 1. The behaviour of a function on its critical set, Ann. of Math. vol. 90 (1939) pp. 62-70. MR 1503449
  • [M] Sion 1. On the existence of functions having given partial derivatives on a curve, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 179-201. MR 0064846 (16:344a)
  • [H] Whitney 1. Analytic extension of differentiable functions defined on closed sets, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 63-89. MR 1501735
  • [2] A function not constant on a connected set of critical points, Duke Math. J. vol. 1 (1935) pp. 514-517. MR 1545896

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.00, 53.00

Retrieve articles in all journals with MSC: 28.00, 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0108571-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society